RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1979, Volume 13, Issue 1, Pages 1–7 (Mi faa1871)  

This article is cited in 7 scientific papers (total in 8 papers)

Hamiltonian formalism for the Novikov–Krichever equations for the commutativity of two operators

A. P. Veselov


Full text: PDF file (471 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1979, 13:1, 1–6

Bibliographic databases:

UDC: 517.933
Received: 18.10.1977

Citation: A. P. Veselov, “Hamiltonian formalism for the Novikov–Krichever equations for the commutativity of two operators”, Funktsional. Anal. i Prilozhen., 13:1 (1979), 1–7; Funct. Anal. Appl., 13:1 (1979), 1–6

Citation in format AMSBIB
\Bibitem{Ves79}
\by A.~P.~Veselov
\paper Hamiltonian formalism for the Novikov--Krichever equations for the commutativity of two operators
\jour Funktsional. Anal. i Prilozhen.
\yr 1979
\vol 13
\issue 1
\pages 1--7
\mathnet{http://mi.mathnet.ru/faa1871}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=527516}
\zmath{https://zbmath.org/?q=an:0411.70007|0423.70018}
\transl
\jour Funct. Anal. Appl.
\yr 1979
\vol 13
\issue 1
\pages 1--6
\crossref{https://doi.org/10.1007/BF01076433}


Linking options:
  • http://mi.mathnet.ru/eng/faa1871
  • http://mi.mathnet.ru/eng/faa/v13/i1/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. B. Shabat, “A system of equations of S. P. Novikov”, Funct. Anal. Appl., 14:2 (1980), 158–160  mathnet  crossref  mathscinet  zmath
    2. S. P. Novikov, “The Hamiltonian formalism and a many-valued analogue of Morse theory”, Russian Math. Surveys, 37:5 (1982), 1–56  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. V. V. Trofimov, A. T. Fomenko, “Liouville integrability of Hamiltonian systems on Lie algebras”, Russian Math. Surveys, 39:2 (1984), 1–67  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. O. I. Mokhov, “The Hamiltonian property of an evolutionary flow on the set of stationary points of its integral”, Russian Math. Surveys, 39:4 (1984), 133–134  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. O. I. Mokhov, “On the Hamiltonian property of an arbitrary evolution system on the set of stationary points of its integral”, Math. USSR-Izv., 31:3 (1988), 657–664  mathnet  crossref  mathscinet  zmath
    6. A. P. Veselov, A. B. Shabat, “Dressing Chains and Spectral Theory of the Schrödinger Operator”, Funct. Anal. Appl., 27:2 (1993), 81–96  mathnet  crossref  mathscinet  zmath  isi
    7. O. I. Mokhov, “Symplectic and Poisson structures on loop spaces of smooth manifolds, and integrable systems”, Russian Math. Surveys, 53:3 (1998), 515–622  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    8. V. E. Adler, Yu. Yu. Berest, V. M. Buchstaber, P. G. Grinevich, B. A. Dubrovin, I. M. Krichever, S. P. Novikov, A. N. Sergeev, M. V. Feigin, J. Felder, E. V. Ferapontov, O. A. Chalykh, P. I. Etingof, “Alexander Petrovich Veselov (on his 60th birthday)”, Russian Math. Surveys, 71:6 (2016), 1159–1176  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:272
    Full text:95
    References:29
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019